MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP; INSTRUMENT, ULTRASONIC SURGICAL

OLYMPUS MEDICAL SYSTEMS CORP. SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP; INSTRUMENT, ULTRASONIC SURGICAL
Model Number SB-0545FC
Health Effect - Clinical Code No Information (3190)
Date of Event 10/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
Olympus grip device wouldn't fire during surgery.

Brand Name
SONICBEAT 5 MM, 45 CM, FRONT-ACTUATED GRIP
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP.
3500 corporate pkwy.
center valley PA 18034
MDR Report Key7973558
Report Number7973558
Device Sequence Number18882361
Product Code LFL
UDI-Device Identifier04953170370571
UDI-Public(01)04953170370571
Combination Product (Y/N)N
Initial Reporter StateTN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/05/2018
Report Date (Section F) 10/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSB-0545FC
Device Lot Number86K
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/17/2018
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight96
Date Report Sent to FDA10/05/2018